# SDR WX0A2021021573641

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 27,113 hours, 18,408 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) DURING APP F/CTL FLAPS LOCKED - WING TIP BRAKE ON. AIRCRAFT CURRENTLY GROUNDED.
